# SDR DALA2015111807060

- Difficulty date: November 2, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 106,143 hours, 20,090 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY ESCAPE LIGHT AT SEAT 39AB INOPERATIVE.  MAINTENANCE CONFIRMED LIGHT BULB ASSEMBLY AND POWER AT WALL WORKS BUT BOTH WIRES SHOW OPEN BETWEEN WALL AND LIGHT BULB ASSEMBLY.  REPLACED HARNESS AT 39AB CONNECTED LIGHT BULB ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
